EconPapers    
Economics at your fingertips  
 

Small sets in convex geometry and formal independence over ZFC

Menachem Kojman

Abstract and Applied Analysis, 2005, vol. 2005, 1-20

Abstract:

To each closed subset S of a finite-dimensional Euclidean space corresponds a σ -ideal of sets 𝒥 ( S ) which is σ -generated over S by the convex subsets of S . The set-theoretic properties of this ideal hold geometric information about the set. We discuss the relation of reducibility between convexity ideals and the connections between convexity ideals and other types of ideals, such as the ideals which are generated over squares of Polish space by graphs and inverses of graphs of continuous self-maps, or Ramsey ideals, which are generated over Polish spaces by the homogeneous sets with respect to some continuous pair coloring. We also attempt to present to nonspecialists the set-theoretic methods for dealing with formal independence as a means of geometric investigations.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/426965.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/426965.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:426965

DOI: 10.1155/AAA.2005.469

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:426965